Vol. 14, No. 8, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 7, 1485–1744
Issue 6, 1289–1483
Issue 5, 1089–1288
Issue 4, 891–1088
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Sharp regularity estimates for solutions of the continuity equation drifted by Sobolev vector fields

Elia Bruè and Quoc-Hung Nguyen

Vol. 14 (2021), No. 8, 2539–2559

The aim of this note is to prove sharp regularity estimates for solutions of the continuity equation, associated to W1,p vector fields for p > 1. The regularity is of “logarithmic order” and is measured by means of suitable seminorms.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

ordinary differential equations with nonsmooth vector fields, continuity equation, transport equation, regular Lagrangian flow, BV function, log-Sobolev space, Bressan's mixing conjecture
Mathematical Subject Classification 2010
Primary: 34A12, 35F10, 35F25
Received: 27 October 2019
Revised: 24 May 2020
Accepted: 31 July 2020
Published: 19 December 2021
Elia Bruè
Scuola Normale Superiore
School of Mathematics
Institute for Advanced Study
Princeton, NJ
United States
Quoc-Hung Nguyen
Scuola Normale Superiore
Academy of Mathematics and Systems Science
Chinese Academy of Sciences